# SDR BJNA000503

- Difficulty date: May 14, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG180U802
- Part serial: S2587
- Condition: Inoperative
- Location: Cockpit
- Component: Honeywell
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MODE C, 1 AND 2 INOPERATIVE BY 3,000 TO 4,000 FEET. RETURNED TO POINT OF ORIGIN.  REMOVED AND REPLACED ADC, OPS CHECK GOOD, IAW BMM 34-12-11.  (M)
